Talk to your doctor. You are possibly correct. Testosterone supplements (cream, injetions, etc) can cause blood pressure to rise through more than one mechanism. You need to talk to your doctor about why did you start the medication (a number, a severe problem), whether to continue/decrease/stop, and to look into other possible causes/treatments for high blood pressure.
See your MD. Hello, the most appropriate action: call your prescribing physician and ask this question.
Not. It doesn't. Read more...
Are there other 18 year olds who deal with sleep apnea, major stress, high blood pressure, low testosterone, and more? I'm so scared for my future
Can I still get big muscles with sleep apnea, high blood pressure, and low testosterone? I am 18. And male.
Big muscles? Seek medical help to treat your sleep apnea and control your blood pressure. High blood pressure can be made worse by sleep apnea. Once all your medical conditions are stabilized and you are cleared for exercise by your physician, you can go ahead with muscle building exercises. Read more...